# SDR 2015FA0000441

- Difficulty date: August 25, 2015
- Submitted: September 8, 2015
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 2,070 hours
- Engine: Cont IO360ES
- Engine time: 1,414 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5217003
- Part serial: 6480
- Condition: Leaking
- Location: Fuel
- Part time: 437 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(B9582) LEAKING SEAL IN THE ELECTRIC FUEL PUMP.
